U.S. doctors online nowAsk doctors free
Jonesboro, AR
A 17-year-old female asked:

can yeast infection cause tears around vaginal area? such as top of clitoris, and bellow vagina opening above anus?

2 doctor answers4 doctors weighed in
Dr. Kevin Brown
Obstetrics and Gynecology 23 years experience
Yeast: In general, yeast does not cause tears. The resultant inflammation can make someone more susceptible to injury/tears. See a md for an exam to assess for other causes.
Dr. David Rosenfeld
Pain Management 27 years experience
Yes: A yeast infection can certainly be associated with all the things you ask about.
Dr. Lee Ann Roberts
Gynecology 41 years experience
Yes, but other skin conditions can also cause these fissures or "tears" that you note. If you do not respond to treatment you should see a knowledgeable GYN who can rule out some of these other problems.
May 20, 2013

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 40-year-old member asked:

What is best treatment for an eye infection?

1 doctor answer1 doctor weighed in
Dr. Richard Bensinger
Ophthalmology 52 years experience
Hygiene, antibiotics: Depends upon the type of organism. If bacterial there are effective antibiotics. If viral hygiene is most important. If herpes, there is a good antiviral. Your ophthalmologist can evaluate your eye and sort this out.
A 30-year-old member asked:

What might cause a yellow cottage cheese-like vaginal discharge, and burning during urination?

2 doctor answers2 doctors weighed in
Dr. Vance Harris
Family Medicine 37 years experience
Probable yeast infec: It sounds like you probably have a vaginal infection. Usually yeast willgive a thick white discharge. You can use over-the-counter medication to treat but you should see your dr. For a proper diagnosis if it doesn't resolve with over-the-counter treatment for yeast infection.
A 29-year-old member asked:

What might cause green coloration on my vagina when using nordette (ethinyl estradiol and levonorgestrel)?

1 doctor answer3 doctors weighed in
Dr. Jane Van Dis
Obstetrics and Gynecology 18 years experience
Vaginal discharge: Sometimes vaginal discharge has a green hue to it. Typically it's not a sign of infection so long as you don't have any itching or foul smell associated with it. Regardless, however, if you're concerned you may want to see a physician and get checked out for any possible infection, including possible stds. I haven't heard of birth control causing a change in the skin color of the vagina.
A 24-year-old female asked:

Im having abnormally thick vaginal discharge with no odor. I have the mirena (levonorgestrel) in for about 4 months now. Never experienced this much discharge. Is this normal?

1 doctor answer3 doctors weighed in
Dr. Allison Urrutia
Obstetrics and Gynecology 14 years experience
Yes: Progestrone only methods of birth control can change the consistency of your vaginal/cervical discharge. During the luteal (or second half) of your cycle, Progesterone cause the mucus to become thicker (preventing more sperm from entering the uterus). Thus, it is normal to have thicker discharge.
A member asked:

Swelling of pelvic area in male 91 no pain?

2 doctor answers3 doctors weighed in
Dr. Vance Harris
Family Medicine 37 years experience
See your Dr.: Hard to give a specific answer as the pelvic area is actually fairly large with a number of possibilities that may cause swelling. I would recommend seeing your dr. And having a good exam. Impossible to give you a good answer in this kind of forum. Good luck.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Sep 29, 2016

People also asked

Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.